Question: Is There A Neurological Connection To Candida?
While there are multiple reasons one might experience neurological confusion, if you’re dealing with digestive issues like constipation, bloating, gas, or appetite problems, it might be beneficial to undergo a stool test or assess your gut health. It’s crucial to understand the function of your small bowel in such situations.
Another factor to consider is the medication you’re on. Some drugs can lead to side effects, including confusion. Many times, older individuals are prescribed multiple medications, and the combined side effects can amplify their cognitive challenges. Medications, especially when consumed in larger quantities, can sometimes not be considered seriously by healthcare professionals.
It’s worth noting that there are studies linking candida with neurological issues, including confusion, memory loss, and anxiety. For instance, research has indicated that individuals with conditions like schizophrenia and bipolar disorder have a higher prevalence of candida. It would be advisable to get tested for candida before jumping to conclusions.
Question: Is There A Connection Between Eye Floaters And Ear Buzzing With Candida?
The individual mentioned they’ve been on a candida cleanse using CanXida’s products and have seen gradual improvement. They had a history of severe adrenal fatigue, and they believe it has affected their gut health and cognitive function.
Eye floaters and ear buzzing can be associated with a range of health issues including circulatory problems, liver issues, and digestive imbalances. It is not uncommon to see symptoms like these dissipate after addressing and treating liver or gallbladder issues. Similarly, many have observed a decrease in these symptoms once candida was eradicated from the body. However, the primary focus should be on optimizing the digestive system. A well-functioning digestive system can better break down and absorb nutrients, potentially alleviating such symptoms.
In cases of adrenal fatigue, it’s essential to maintain a balanced diet, ensure sufficient rest, and possibly consider supplementation for additional nutritional support. If you’re on this journey, you might also contemplate undergoing a stool test to better understand your gut health.
Question: Is There A Possibility I Have Hypochlorhydria Based On These 5 Typical Symptoms?
Hypochlorhydria, or low stomach acid, is a condition that can lead to various digestive problems. Many people mistakenly believe that heartburn is a sign of too much stomach acid, when it’s often a symptom of low stomach acid. This misconception has led to many taking acid-blocking drugs, worsening their conditions.
Key signs and symptoms of hypochlorhydria include:
- Bloating and belching: A poorly functioning stomach can’t break down food properly, leading to gas and bloating.
- Heartburn: A red flag for low stomach acid, especially after consuming high-protein or high-fat foods.
- Indigestion: Can be accompanied by bloating and gas.
- Undigested food particles in the stool: Indicates that the food isn’t being broken down adequately. Chewing food properly can help with digestion.
- Fatigue: Resulting from the body’s inability to extract nutrients efficiently.
An unhealthy stomach pH can also lead to an overgrowth of Candida and other harmful organisms. It’s essential to maintain a strong acidic environment in the stomach to prevent such infections.
To determine your stomach acid level, two common tests are:
- Baking Soda Test: Mix a teaspoon of baking soda in eight ounces of water and drink it. A burp shortly after indicates a healthy gut.
- Digestive Enzyme Test: Increase the intake of a digestive enzyme like Betaine pepsin with each meal until experiencing heartburn.
This method helps determine your acid level.
In addressing hypochlorhydria, consider CanXida Restore. It’s a combination of digestive enzymes and probiotics tailored to support and enhance gut health. Proper food choices, chewing your food, and avoiding stress during meals can also be beneficial.
Disclaimer: Always consult with your healthcare professional before making any changes to your health regimen.